Large-time asymptotic solutions of the nonlocal Fisher–Kolmogorov–Petrovskii–Piskunov equation

 pdf (210K)  / List of references

Asymptotic solutions are constructed for the 1D nonlocal Fisher–Kolmogorov–Petrovskii–Piskunov equation. Such solutions allow to describe the quasi-steady-state patterns. Similar asymptotic solutions of the dynamical Einstein–Ehrenfest system for the 2D Fisher–Kolmogorov–Petrovskii–Piskunov equation are found. The solutions describe properties of 2D patterns localized on 1D manifolds.

Keywords: nonlocal Fisher–Kolmogorov–Petrovskii–Piskunov equation, asymptotic solution, pattern formation, Einstein—Ehrenfest system
Citation in English: Levchenko E.A., Trifonov A.Y., Shapovalov A.V. Large-time asymptotic solutions of the nonlocal Fisher–Kolmogorov–Petrovskii–Piskunov equation // Computer Research and Modeling, 2013, vol. 5, no. 4, pp. 543-558
Citation in English: Levchenko E.A., Trifonov A.Y., Shapovalov A.V. Large-time asymptotic solutions of the nonlocal Fisher–Kolmogorov–Petrovskii–Piskunov equation // Computer Research and Modeling, 2013, vol. 5, no. 4, pp. 543-558
DOI: 10.20537/2076-7633-2013-5-4-543-558
According to Crossref, this article is cited by:
  • Evgeny Anatolevich Levchenko, Andrey Yur’evich Trifonov, Aleksandr Vasilievich Shapovalov. Semiclassical approximation for the nonlocal multidimensional Fisher-Kolmogorov-Petrovskii-Piskunov equation. // Computer Research and Modeling. 2015. — V. 7, no. 2. — P. 205. DOI: 10.20537/2076-7633-2015-7-2-205-219
Please note that citation information may be incomplete as it includes data from Crossref cited-by program partners only.
Views (last year): 1. Citations: 3 (RSCI).

Full-text version of the journal is also available on the web site of the scientific electronic library eLIBRARY.RU

The journal is included in the Russian Science Citation Index

The journal is included in the List of Russian peer-reviewed journals publishing the main research results of PhD and doctoral dissertations.

International Interdisciplinary Conference "Mathematics. Computing. Education"

The journal is included in the RSCI

Indexed in Scopus